# SDR DALA2019121307293

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1400214) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL STA 277 TO 294 STR 23LH. INTERCOSTAL STA 277 TO 294 STR 23LH WAS REPLACED PER B-737-800 SRM 51-40-02 AND DRAWING 141A1310-8 REV.F.
